A Two-Species Cooperative Lotka-Volterra System of Degenerate Parabolic Equations
Jiebao Sun,
Dazhi Zhang and
Boying Wu
Abstract and Applied Analysis, 2011, vol. 2011, 1-18
Abstract:
We consider a cooperating two-species Lotka-Volterra model of degenerate parabolic equations. We are interested in the coexistence of the species in a bounded domain. We establish the existence of global generalized solutions of the initial boundary value problem by means of parabolic regularization and also consider the existence of the nontrivial time-periodic solution for this system.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/714248.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/714248.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:714248
DOI: 10.1155/2011/714248
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().